01-39.pdf (216.78 kB)
Download file

Homoclinic orbits for a perturbed lattice modified KdV equation

Download (216.78 kB)
preprint
posted on 25.01.2006, 18:00 authored by Vassilios M. Rothos
Homoclinic orbits for a perturbed lattice modified KdV equation

History

School

  • Science

Department

  • Mathematical Sciences

Pages

221984 bytes

Publication date

2001

Notes

This is a pre-print. The definitive version: ROTHOS, V.M., 2003. Homoclinic orbits for a perturbed lattice modified KdV equation. Theoretical and Mathematical Physics, 134(1), pp. 117-127.

Language

en